Hypothryoid/Adrenal Fatigue: Armour and Cortef
View Single Post
View Public Profile
Send a private message to KathleenH
Find More Posts by KathleenH
Join Date: Jul 2008
Saturday, July 5, 2008 at 10:19AM
: Hypothryoid/Adrenal Fatigue: Armour and Cortef
I started both Armour Thyroid and Cortef (oral hydrocortisone) last year for newly diagonsed hypothryoid and then shortly after, Adrenal Fatigue.
I believe Cortef has made my formerly wavy hair disappear. While at times I complained about the waves in terms of getting my hair blown straight with no frizzies -- now, I cannot wear my hair natural (which I used to do exclusively in the summer) because it does not wave, does not curl -- just frizzes. I look like Albert Einstein if I don't blow/flat iron my hair.
Anyone else have experience with Cortef (or other oral steroids) that has changed the texture of your hair? When you went off, did your hair go back to normal?
Or, is this from Armour thryoid?
Thanks in advance for all answers and help!